Jump to content
CrazyBoards.org

Recommended Posts

Okay, so i have been on 50mg of Lamictal and 20mg Celexa every night for over a week. I am due to go up to 100mg of Lamictal on Wednesday.... Okay here is the deal. When i take it.. my head hurts a little, like little sharp pains in different parts of my Melon? I know it cant be the Celexa, i have been on that for years.

So today.. it is SOO ouch! its like on the whole left side of my Melon and down my jaw. Bad headaches!

Has this happened to anyone? Is this Normal? Ughh... I feel good, very patient, but not sure i can deal with the on off head pains...

Thanks,

Shan ;)

Link to comment
Share on other sites

If it were me, I would slow my titration.

Give it another week at 50mg and see if the headaches resolve before you go up to 100mg.

Obviously, discuss this with your doctor.

But Lamictal is known for causing headaches which can resolve once you get used to the medication.

Does anything help with the pain? Ibuprofen, etc.?

Yes, I take motrin when it gets really bad. This is the worst it has been. Yea im gonna have to talk to my doctor about it. He wanted me on 50mg only for 2 weeks then go up.

This goes back to the Liver thing.... I wait to take something because im scared i am fucking up my liver as it is with this Lamictal "According to my doctor" not me...

Link to comment
Share on other sites

I've had some hellacious headaches on Lamictal too. Pdoc sent me to gp, who rxed Percocet. I try to stay away from it unless absolutely necessary (don't like the weird foggy feeling), but it really wipes out the pain. It's good to have as a "break glass in case of emergency" thing.

Ditto too about getting your liver checked. It's a simple blood test.

Link to comment
Share on other sites

Yes,

They are testing my Liver any way. I should be getting a new one in about 2 and 1/2 months. (When my Prescription needs to be renewed)

They headaches are okay today thank god! I can't do the percocetts they make me itch like a NUT... The Motrin is okay i guess...

No i don't have Existing liver problems, they called a couple days ago and said tests came back fine. God did i used to drink a lot! Even before the Lamictal i pretty much stopped so that isn't an issue.....

Funny i am suppose to go up to 100MG the day after tomorrow and i am sooo YUCK today... Getting angry very easily. Is that normal? i sure hope so.. Because im so sick of taking different pills... This one better STICK! ;)

Link to comment
Share on other sites

If going up at the rate your are is a rough ride for you, slow your titration. It can't hurt you. I did about 4 weeks at each dosage or something incredibly slow like that. It kept me somewhat sane while I was getting used to it being in my body.

Thank you so much for your advice... Im gonna see how it goes. Seems like im about to go up in Mg.. and i am in my gross mood. Like really bad mood for the past few days for no REASON. i hate this.... ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...